Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from loose motion after augmentin

my 2.5 years kid (11 kgs)was suffering from viral infection ...his paedatrician put him on Crocin (SOS) and Augmentine...his fever has subisded but he started loose motions(watery) since yesterday ...he passed around 10 stools yeaterday..the doc prescribed Vizilac (3 doses daily) along with ORS is the second day ..the frequency of stool has decreased but since mornng he has passed couple of stool (again watery)..the doc added Gramogyl ...i would like to know if the line of treatment is correct?
Asked On : Thu, 7 Jan 2010
Answers:  1 Views:  738
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

The loose motions that happened could be due to teh augmentin, but if they are not controlled with the Vizylac, it could be some other bacterial infections. Now that Gramogyl has been started, continue it for 3 dayys more. Then if still the symptoms are not controlled, then think of a taking a second opinion.

Answered: Thu, 7 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor